Would the Lyrica cause this? I do not know what other kinds of pain medicines I was on but over the 8 days I was in the hospital, I do not remember anything
Hi summer18. Yes I positively believe that Lyrica could do this. It happened to me. Unfortunately I didn’t realize that it was the Lyrica at the time so I continued taking it. I thought it was Trigeminal Neuralgia getting worse. I researched Lyrica and people’s experiences with it and found out many people had the same problem plus many other horrible side effects. I had almost every one on the list plus more. I finally tapered off slowly last year (2017) and it was like a nightmare for me. I really hope you stopped taking it. I would hate for you to have to go through what I did. Please take care and I wish you the best.
- Lyrica Information for Consumers
- Lyrica Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lyrica (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 26 Feb 2012 • 1 answer
Updated 26 Jan 2018 • 4 answers
Updated 21 Mar 2016 • 1 answer
Updated 25 Apr 2016 • 2 answers
Updated 7 Aug 2018 • 1 answer